Vol. 14, No. 2, 2021

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 3, 361–540
Issue 2, 181–360
Issue 1, 1–179

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals

Vol. 14, No. 2, 2021

Some remarks on generalized recursive polynomials

Luke Wiljanen and Aklilu Zeleke

When winning sets have full dimension

Pedro Birindiba and Katrin Gelfert

Wave-packet propagation in a finite topological insulator and the spectral localizer index

Jonathan Michala, Alexander Pierson, Terry A. Loring and Alexander B. Watson

The mathematics of tie knots

Elizabeth Denne, Corinne Joireman and Allison Young

Zeros of complex random polynomials spanned by Bergman polynomials

Marianela Landi, Kayla Johnson, Garrett Moseley and Aaron Yeager

New methods to find patches of invisible integer lattice points

Austin Goodrich, aBa Mbirika and Jasmine Nielsen

Properties of certain sparse circulant determinants

Dusty E. Grundmeier and Samuel M. Kim

On cyclic and nontransitive probabilities

Pavle Vuksanovic and A. J. Hildebrand

Two families of hypercyclic nonconvolution operators

Alexander Myers, Muhammadyusuf Odinaev and David Walmsley